BACKGROUND

Dr. Mirella Cappelletti Montano was born in 1976.

She graduated magna cum laude in December 1999 in Mathematics at the University of Bari and got a Ph.D. in Mathematics at the University of Bari in March 2003, defending the Thesis: ”Problemi di Approssimazione per Operatori Positivi in Spazi Adattati” (Advisor: Prof. F. Altomare, University of Bari). During the Ph.D., she spent six months at the Department of Mathematics of the Louisiana State University.

In March 2004 she got a Research Fellowship at the Department of Mathematics of the University of Bari and in January 2005 she got a position as researcher at the Department of Mathematics of the University of Bari.



RESEARCH INTERESTS

PUBLICATIONS

  1. F. Altomare, M. Cappelletti Montano, Affine projections on adapted subalgebras of continuous functions,Positivity 9 (2005), no. 4, 625–643.

  2. F. Altomare, M. Cappelletti Montano, Korovkin-type theorems in regular locally convex vector lattices of continuous functions – Part I, Studia Math. 171 (3) (2005), 239–260.

  3. F. Altomare, M. Cappelletti Montano, Korovkin-type theorems in regular locally convex vector lattices of continuous functions – Part II, Studia Math. 172 (1) (2006), 69–90.

  4. F. Altomare, M. Cappelletti Montano, On some density theorems in regular vector lattices of continuous functions, Collect. Math. 58 (2) (2007), 131–149.

  5. F. Altomare, M. Cappelletti Montano, On a class of vector lattices of continuous function spaces and related approximation/density problems, Proceedings of the International Symposium on BANACH and FUNCTION SPACES 2006, Kyushu Institute of Technology, Kitakyushu, Japan, 14-17 September 2006, Yokohama Publisher, Inc. (2008), 25-50.

  6. M. Cappelletti Montano, S. Diomede, Modified Bernstein-Schnabl operators on compact convex subsets of locally convex spaces and their limit semigroups, Comm. Appl. Anal. 13 (4) (2009), 609-632.

  7. F. Altomare, M. Cappelletti Montano, V. Leonessa, On a generalization of Kantorovich operators on simplices and hypercubes, Adv. Pure Appl. Math. 1(3) (2010), 359-385.

  8. F. Altomare, M. Cappelletti Montano, S. Diomede, Degenerate elliptic operators, Feller semigroups and modified Bernstein-Schnabloperators, Math. Nachr. 284, n.5-6 (2011), 587-607.

  9. F. Altomare, M. Cappelletti Montano, V. Leonessa, Iterates of multidimensional Kantorovich-type operators and their associated positive C_0-semigroups, Stud. Univ. Babeş-Bolyai Math. 56 (2011), no. 2, 219-235.

  10. F. Altomare, M. Cappelletti Montano, V. Leonessa, On a generalization of Szász-Mirakjan-Kantorovich operators, Results Math. 63 (2013) no. 3-4, 837-863.

  11. M. Cappelletti Montano, V. Leonessa, Approximation of some Feller semigroups associated with a modification of Szász-Mirakjan-Kantorovich operators, Acta Math. Hungar. 139 (2013), no. 3, 255-275.

  12. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, On differential operators associated with Markov operators, J. Funct. Anal. 266 (2014), no. 6, 3612-3631.

  13. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, On Markov operators preserving polynomials, J. Math. Anal. Appl. 415 (2014), no. 1, 477-495.

  14. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, Markov Operators, Positive Semigroups and Approximation Processes, de Gruyter Studies in Mathematics 61, Walter de Gruyter GmbH, Berlin/Boston, 2014.

  15. M. Cappelletti Montano, V. Leonessa, Generalized Kantorovich operators on Bauer simplices and their limit semigroups, Numeric. Funct. Anal. Opt. 38 (6) (2017), 723-737.

  16. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, A generalization of Kantorovich operators for convex compact subsets, Banach J. Math. Anal. 11 (3) (2017), 591-614.

  17. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, Differential operators and approximation processes generated by Markov operators, In: Intergral Methods in Science and Engineering, V. 1: Theoretical Techniques, pp. 9-19, Birkauser Verlag, 2017.

  18. F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, Elliptic differential operators and positive semigroups associated with generalized Kantorovich operators, J. Math. Anal. Appl. 258 (1) (2018), 153-173.

  19. M. Cappelletti Montano, B. Lisena, Diffusive Holling-Tanner predator-prey models in periodic environments, Applied Math. Letters 87 (1) (2019), 42-49.

  20. F. Altomare, M. Cappelletti Montano, V. Leonessa, On the positive semigroups generated by Fleming-Viot type differential operators, Comm. Pure Appl. Anal. 18 (1) (2019), 323-340.

  21. M. Cappelletti Montano, V. Leonessa, A generalization of Bernstein-Durrmeyer operators on hypercubes by means of an arbitrary measure, Stud. Univ. Babeş-Bolyai Math., to appear.

  22. M. Cappelletti Montano, B. Lisena, Global dynamics in Holling-Tanner models with impulses, Dynam. Cont. Discr. Impuls. Systems, Series A: Mathematical Analysis, to appear.

  23. M. Cappelletti Montano, B. Lisena, Diffusive Lotka-Volterra competition models on periodically evolving domains, submitted.

  24. T. Acar, M. Cappelletti Montano, P. Garrancho, V. Leonessa, On Bernstein-Chlodowsky operators preserving e^{-2x}, submitted.

  25. T. Acar, M. Cappelletti Montano, P. Garrancho, V. Leonessa, On sequences of King-type operators. A survey., submitted.



POSTERS AND COMUNICATIONS



Seminario dal titolo Positive projections, 27/09/2001, Department of Mathematics, Louisiana State University.

Seminario dal titolo Proiettori affini su sottoalgebre adattate di funzioni continue,  04/06/2002, Dipartimento di Matematica, Università degli Studi di Bari.

Poster Affine projections on adapted subalgebras of continuous functions presented at the Summer School “Operator Methods for Evolution Equations and Approximation Problems”, 15–21 September 2002, Monopoli (BA).

Affine projections on adapted subalgebras of continuous functions, “Operator Theory and Operator Algebras”, 23–28 June 2003, Torre Normanna (PA).

Affine projections on adapted subalgebras of continuous functions, “The Wadislaw Orlicz Centenary Conference and Function Spaces VII”, 21–25 July 2003, Poznan, Poland.

Korovkin-Type theorems in regular locally convex vector lattices of continuous functions, “5th International Conference on Functional Analysis and Approximation Theory FAAT 2004”, 16–23 June 2004, Acquafredda di Maratea (PZ).

Korovkin-Type theorems in regular vector lattices of continuous functions, “International Conference on Functional Analysis, Operator Theory and Applications”, 19–25 September 2005, Mondello (PA).

On some density theorems in regular vector lattices of continuous functions, “XII Meeting on Real Analysis and Measure Theory”, 3–7 July 2006, Ischia (NA).

Teoremi di tipo Stone-Weierstrass in reticoli regolari di funzioni continue, “XVIII Congresso dell’Unione Matematica Italiana”, 24–29 September 2007, Bari.

On a new sequence of positive linear operators in finite-dimensional settings, Functional Analysis: Methods and Applications FAMA 2008, 03-07 June 2008, Amantea (CS).

Degenerate elliptic operators, Feller semigroups and modified Bernstein-Schnabl operators, Function Spaces IX, 05-11 July 2009, Krakòw, Poland.

On a generalization of Kantorovich operators on simplices and hypercubes, 6th International Conference on Functional Analysis and Approximation Theory FAAT2009, Acquafredda di Maratea (PZ), 24-30 September 2009.

Second order differential operators associated with Kantorovich-type operators, I Jaen Conference on Approximation Theory Ubeda, Jaen, Spain, July 4-9, 2010.

On a new sequence of positive linear operators on unbounded intervals, Second International Conference on Numerical Analysis and approximation Theory NAAT 2010, Cluj-Napoca, September 23-26, 2010.

C_0-semigruppi associati a una generalizzazione degli operatori di Kantorovich sull’ ipercubo, XIX Congresso dell’Unione Matematica Italiana, Bologna, 12-17 September 2011.



Seminario su invito "Operatori differenziali associati a operatori di tipo Kantorovich", 17/04/13, Dipartimento di Matematica, Informatica ed Economia, Università degli Studi della Basilicata.

On some differential operators on hypercubes, Positivity VII, Leiden, 22-26 July, 2013.

Seminario dal titolo Operatori differenziali, semigruppi di Feller e processi di approssimazione positivi, Dipartimento di Matematica, Università degli Studi di Bari “A. Moro”, 28 Maggio 2014 (Nell’ambito dell’attività seminariale dei Colloqui Matematici).

Asymptotic formulae for Bernstein-Schnabl operators associated with Markov operators, in: First Joint International Meeting RSME-SCM-SEMA-SIMAI-UMI, June 30-July 04 2014, Bilbao (Spain).

Differential operators, Markov semigroups and Bernstein-Schnabl operators, in: Convegno Numerical Analysis and Approximation Theory NAAT 2014, Cluj-Napoca (Romania) September 17-20 2014.

Operatori differenziali ellittici, semigruppi di Markov e operatori di Bernstein-Schnabl, in: XX Congresso dell'Unione Matematica Italiana, Siena, 7-12 Settembre 2015.

Operatori differenziali ellittici e semigruppi positivi associati ad operatori di tipo Kantorovich, in: Equazioni di evolizione, risultati recenti e prospettive, Lecce 18-18 Giugno 2018.

Generalized Kantorovich operators and their limit semigroups, in International Conference on Mathematics ICOM 2018, Minisymposium on Approximation Theory, July 3-6 2018, Istanbul, Turchia.

On the positive semigroups generated by Fleming-Viot type differential operators in Forth International Conference on Numerical Analysis and Approximation Theory NAAT 2018, September 6-9 2018, Cluj-Napoca, Romania.




ORGANIZATION OF CONFERENCES